The Annals of Probability

On pathwise uniqueness for reflecting Brownian motion in C1+γ domains

Richard F. Bass and Krzysztof Burdzy

Full-text: Open access

Abstract

Pathwise uniqueness holds for the Skorokhod stochastic differential equation in C1+γ domains in ℝd for γ>1/2 and d≥3.

Article information

Source
Ann. Probab., Volume 36, Number 6 (2008), 2311-2331.

Dates
First available in Project Euclid: 19 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.aop/1229696604

Digital Object Identifier
doi:10.1214/08-AOP390

Mathematical Reviews number (MathSciNet)
MR2478684

Subjects
Primary: 60J65: Brownian motion [See also 58J65]
Secondary: 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
Pathwise uniqueness reflecting Brownian motion local time strong solutions harmonic functions

Citation

Bass, Richard F.; Burdzy, Krzysztof. On pathwise uniqueness for reflecting Brownian motion in C 1+ γ domains. Ann. Probab. 36 (2008), no. 6, 2311--2331. doi:10.1214/08-AOP390. https://projecteuclid.org/euclid.aop/1229696604


Export citation

References

  • [1] Bass, R. F. (1995). Probabilistic Techniques in Analysis. Probability and Its Applications (New York). Springer, New York.
  • [2] Bass, R. F. (1989). Using stochastic comparison to estimate Green’s functions. In Séminaire de Probabilités XXIII. Lecture Notes in Math. 1372 420–425. Springer, Berlin.
  • [3] Bass, R. F. (1998). Diffusions and Elliptic Operators. Probability and Its Applications (New York). Springer, New York.
  • [4] Bass, R. F. and Burdzy, K. (2006). Pathwise uniqueness for reflecting Brownian motion in certain planar Lipschitz domains. Electron. Comm. Probab. 11 178–181 (electronic).
  • [5] Bass, R. F., Burdzy, K. and Chen, Z.-Q. (2005). Uniqueness for reflecting Brownian motion in lip domains. Ann. Inst. H. Poincaré Probab. Statist. 41 197–235.
  • [6] Bass, R. F. and Hsu, E. P. (2000). Pathwise uniqueness for reflecting Brownian motion in Euclidean domains. Probab. Theory Related Fields 117 183–200.
  • [7] Giaquinta, M. and Giusti, E. (1984). Global $-regularity for second order quasilinear elliptic equations in divergence form. J. Reine Angew. Math. 351 55–65.
  • [8] Gilbarg, D. and Serrin, J. (1955/56). On isolated singularities of solutions of second order elliptic differential equations. J. Analyse Math. 4 309–340.
  • [9] Lieberman, G. M. (1987). Hölder continuity of the gradient of solutions of uniformly parabolic equations with conormal boundary conditions. Ann. Mat. Pura Appl. (4) 148 77–99.
  • [10] Revuz, D. and Yor, M. (1999). Continuous Martingales and Brownian Motion, 3rd ed. Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] 293. Springer, Berlin.